# SDR IPXA2016070405354

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N361UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37878
- Aircraft time: 6,770 hours, 2,418 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585013
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL DAMAGED POSITION 2R OTBD.  REPAIRED REF SRM 53-00-50-2R.
